# SDR FDEA202307051148

- Difficulty date: July 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A7114515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-123 LONGERON 50 RIGHT HAND SPLICE   FITTING FOUND WITH 0.50 INCH CRACK. CRACKED SPLICE FITTING AT LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-123   LONGERON 50 RIGHT HAND REMOVED AS PER MD-11 SRM 51-33-01-OG. SPLICE FITTING   FABRICATED BY MACHINING AS PER DOUGLAS DRAWING: A5A7114 REVISION J. FABRICATED    SPLICE FITTING INSTALLED LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-123   LONGERON 50 RIGHT HAND AREA AS PER MD-11 SRM 51-33-01-OG. REPAIR CLASSIFIED MAJOR AS   PER GMM 6-2-100.
